Tamoxifen-induced fatty liver disease in a Caucasian patient
Tamoxifen is a well-established hormonal treatment modality for hormone receptor-positive breast cancer. Though generally well tolerated, typical side effects resulting from its selective hormonal receptor modulation, such as hot flushes, are frequently reported.
Although preclinical data indicate that tamoxifen also induces lipid accumulation in the liver, up until now hepatic steatosis has not been reported in Caucasian patients. This is in contrast with patients of Asian ethnicity, in whom tamoxifen-induced hepatic steatosis has been described in more than 40% of the cases.
|Persistent URL||dx.doi.org/10.1007/s10549-018-4817-8, hdl.handle.net/1765/106306|
|Journal||Breast Cancer Research and Treatment|
Eechoute, K, Mathijssen, A.H.J, & van Gelder, T. (2018). Tamoxifen-induced fatty liver disease in a Caucasian patient. Breast Cancer Research and Treatment, 1–2. doi:10.1007/s10549-018-4817-8